# SDR USAA2011120300014

- Difficulty date: December 2, 2011
- Submitted: December 5, 2011
- Operation: Air carrier
- Aircraft: N275AY
- Make and model: Airbus A330-323
- Aircraft serial: 370
- Aircraft time: 50,998 hours, 7,159 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: F5367270300000
- Condition: Delaminated
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

S2 CHECK - DELAMINATION ON FLOOR PANEL 232XF BETWEEN FR26.1 TO FR26.4 & BETWEEN -Y953 TO -Y 1456.  REPLACED FLOOR PANEL 232XF IAW A330 SRM 53-02-00.
